Math @ Duke
|
Publications [#287223] of Richard Hain
search www.ams.org.Papers Published
- Hain, RM, On the indecomposable elements of the bar construction,
Proceedings of the American Mathematical Society, vol. 98 no. 2
(January, 1986),
pp. 312-316, JSTOR, ISSN 0002-9939 [2045704], [doi]
(last updated on 2025/04/05)
Abstract: An explicit formula for a canonical splitting s: Qℬ(ℰ.)⟶ℬ(ℰ.) of the projection ℬ(ℰ.)⟶Qℬ(ℰ.) of the bar construction on a commutative d.g. algebraℰ.onto its indecomposables is given. We prove that s induces a d.g. algebra isomorphism Λ(Qℬ(ℰ.))⟶ℬ(ℰ.) and that H(Qℬ(ℰ.)) is isomorphic with QH(ℬ(ℰ.)). © 1986 American Mathematical Society.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|